Adina Luminita Sasu
TitleCited byYear
Discrete admissibility and exponential dichotomy for evolution families
M Megan, AL Sasu, B Sasu
Discrete & Continuous Dynamical Systems-A 9 (2), 383-397, 2003
802003
On nonuniform exponential dichotomy of evolution operators in Banach spaces
M Megan, B Sasu, AL Sasu
Integral Equations and Operator Theory 44 (1), 71-78, 2002
692002
Exponential dichotomy and (ℓp, ℓq)-admissibility on the half-line
B Sasu, AL Sasu
Journal of Mathematical Analysis and Applications 316 (2), 397-408, 2006
462006
Stability and stabilizability for linear systems of difference equations
B Sasu, AL Sasu
Journal of Difference Equations and Applications 10 (12), 1085-1105, 2004
412004
Exponential trichotomy and p-admissibility for evolution families on the real line
B Sasu, AL Sasu
Mathematische Zeitschrift 253 (3), 515-536, 2006
392006
On uniform exponential stability of linear skew-product semiflows in Banach spaces
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 9 (1), 143-154, 2002
392002
Perron conditions for uniform exponential expansiveness of linear skew-product flows
M Megan, AL Sasu, B Sasu
Monatshefte für Mathematik 138 (2), 145-157, 2003
362003
Theorems of Perron type for uniform exponential dichotomy of linear skew-product semiflows.
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 10 (1), 1-21, 2003
342003
Exponential dichotomy on the real line and admissibility of function spaces
AL Sasu, B Sasu
Integral Equations and Operator Theory 54 (1), 113-130, 2006
332006
On the dichotomic behavior of discrete dynamical systems on the half-line
B Sasu, AL Sasu
Discrete & Continuous Dynamical Systems-A 33 (7), 3057-3084, 2013
322013
Exponential dichotomy and dichotomy radius for difference equations
AL Sasu
Journal of Mathematical Analysis and Applications 344 (2), 906-920, 2008
282008
Exponential trichotomy for variational difference equations
AL Sasu, B Sasu
Journal of Difference Equations and Applications 15 (7), 693-718, 2009
262009
Input-output conditions for the asymptotic behavior of linear skew-product flows and applications
B Sasu, AL Sasu
Communications on Pure & Applied Analysis 5 (3), 551-569, 2006
262006
Perron conditions for pointwise and global exponential dichotomy of linear skew-product flows
M Megan, AL Sasu, B Sasu
Integral Equations and Operator Theory 50 (4), 489-504, 2004
262004
Exponential stability and exponential instability for linear skew-product flows
M Megan, AL Sasu, B Sasu
Mathematica Bohemica 129 (3), 225-243, 2004
262004
Integral equations on function spaces and dichotomy on the real line
AL Sasu
Integral Equations and Operator Theory 58 (1), 133-152, 2007
182007
Stabilizability and controllability for systems of difference equations
AL Sasu
Journal of Difference Equations and Applications 12 (8), 821-826, 2006
182006
Exponential dichotomy and admissibility for evolution families on the real line
AL Sasu, B Sasu
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 13 (1), 1, 2006
182006
Nonuniform exponential unstability of evolution operators in Banach spaces
M Megan, AL Sasu, B Sasu
Glasnik matematički 36 (2), 287-295, 2001
182001
Nonlinear criteria for the existence of the exponential trichotomy in infinite dimensional spaces
B Sasu, AL Sasu
Nonlinear Analysis: Theory, Methods & Applications 74 (15), 5097-5110, 2011
172011
The system can't perform the operation now. Try again later.
Articles 1–20